# SDR SIMA20141024006

- Difficulty date: October 24, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 26,638 hours, 23,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3667646 ITEM 2.  REF ITEM 3 LOG 3667645 AFTER INTERNAL INSPECTION OF DAMAGED AREA FOUND CRACKED FRAME, SEVERAL PULLED RIVETS & DAMAGED SKIN PANEL ON SAME AREA AS EXTERNAL DAMAGE.  PERFORMED REPAIR IAW ERS-EM-53MR-847.
